# SDR USAA011224

- Difficulty date: September 10, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Bs 178
- Part time: 51,053 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .75 INCH, BS 178, LBL 10, WL 234.  REPAIR DOUBLER INSTALLED PER EA 85403.  (M)
